# SDR USAA2009092392606

- Difficulty date: September 13, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 41,380 hours, 15,673 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Ball Joint
- Part number: D5463003800000
- Condition: Corroded
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON LEFT PYLON SPIGOT BALL JOINT.  REPLACED LEFT PYLON SPIGOT BALL JOINT IAW JOB CARD D5463003800000.
